| Model Number |
VTICM5 13.2 (-8.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, elevated iop with angle closure and pupil block and significant pigment dispersion.Lens explanted.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as other = lens size.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge tube dry.Visual inspection found optic and haptic deformed.Dimensional inspection found the lens to be within specification.Claim# (b)(4).